Free
Education  |   January 1986
Postoperative Hepatic Dysfunction after Halothane or Enflurane Anesthesia in Patients with Hyperthyroidism
Author Affiliations & Notes
  • Hideko Seino, M.D.
    *
  • Shuji Dohi, M.D.
  • Yuji Aiyoshi, M.D.
  • Taro Mizutani, M.D.
    §
  • Kouichi Nakamura, M.D.
    §
  • Hiroshi Naito, M.D.
    ¶;
  • * Chief Resident, Department of Anesthesiology.
  • Associate Professor of Anesthesiology, Institute of Clinical Medicine.
  • Associate Professor and Chief of Endocrinological Surgery.
  • § Assistant Professor, Department of Anesthesiology.
  • ¶; Professor and Chairman, Department of Anesthesiology.
  • Received from the Departments of Anesthesiology and Endocrinological Surgery, Institute of Clinical Medicine, University of Tsukuba, Sakuramura, Ibaraki 305, Japan.
Article Information
Education
Education   |   January 1986
Postoperative Hepatic Dysfunction after Halothane or Enflurane Anesthesia in Patients with Hyperthyroidism
Anesthesiology 1 1986, Vol.64, 122-125. doi:
Anesthesiology 1 1986, Vol.64, 122-125. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large